By Topic

Solution of an Open Problem on Probabilistic Grammars

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chaudhuri, R. ; Computer Science Group, Department of Mathematics, East Carolina University ; Son Pham ; Garcia, O.N.

It has been proved that when the production probabilities of an unambiguous context-free grammar G are estimated by the relative frequencies of the corresponding productions in a sample S from the language L(G) generated by G, the expected derivation length and the expected word length of the words in L(G) are precisely equal to the mean derivation length and the mean world length of the words in the same S, respectively.

Published in:

Computers, IEEE Transactions on  (Volume:C-32 ,  Issue: 8 )